One obtains an asymptotic formula for the problem formulated in the title.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
A. M. Istamov, “Certain diophantine equations,” Tr. Samark. Gos. Univ.,235, 52–56(1973).
A. M. Istamov, “Number of distinct solutions of a diophantine equation,” Tr. Samark. Gos. Univ.,235, 56–61 (1973).
Yu. V. Linnik, Ergodic Properties of Algebraic Fields, Springer-Verlag, New York (1968).
Yu. V. Linnik and B. F. Skubenko, “Asymptotic distribution of integral matrices of the third order,” Vestn. Leningr. Univ. Ser. Mat., No. 13, 25–36 (1964).
A. V. Malyshev, “Representations of integers by positive quadratic forms,” Tr. Mat. Inst. Akad. Nauk, Vol. 65, Moscow-Leningrad (1962).
A. G. Postnikov, Introduction to the Analytic Theory of Numbers [in Russian], Nauka, Moscow(1971).
B. F. Skubenko, “Distribution of integral matrices and the evaluation of the volume of the fundamental domain of the unimodular group of matrices,” Tr. Mat. Inst. Akad. Nauk,80, 129–144 (1967).
N. G. Chebotarev, The Theory of Lie Groups [in Russian], GITTL, Moscow (1940).
Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova AN SSSR, Vol. 93, pp. 25–29, 1980.
About this article
Cite this article
Istamov, A.M. Asymptotics of second-order integral matrices lying in a given hyperbolic region and belonging to a given residue class. J Math Sci 19, 1085–1088 (1982). https://doi.org/10.1007/BF01085124
- Asymptotic Formula
- Residue Class
- Hyperbolic Region
- Integral Matrice